MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 30°, WIDEANGLE, 4 MM; HYSTEROSCOPE, GYNECOLOGY

OLYMPUS WINTER & IBE GMBH TELESCOPE, 30°, WIDEANGLE, 4 MM; HYSTEROSCOPE, GYNECOLOGY
Model Number A22005A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the hysteroscope's light post was stuck inside the light lead.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.New information was added to the following fields: d8, d9, h3, and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the lens inside the optical system was damaged.It is likely the defect was caused by the effect of an excessive mechanical force caused by an impact or fall.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 30°, WIDEANGLE, 4 MM
Common Device Name
HYSTEROSCOPE, GYNECOLOGY
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19213422
Report Number9610773-2024-01139
Device Sequence Number18177349
Product Code HIH
UDI-Device Identifier04042761020886
UDI-Public04042761020886
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K897003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22005A
Device Lot Number645062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown